# SDR SWAA2023111007147

- Difficulty date: October 3, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 57,648 hours, 34,679 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA L-1 DOOR ENTRY FLOOR INNER CHORD CRACKED AT STA3O3.9 LBL 60 WL 208.1<[01] REMOVED AND REPLACED L1 INNER CHORD P/N 141A8112-1 PER B737-700 SRM 51-40-02-0G-0 AND DRWG# 141A8110.;[02] VERIFIED STEP 1.
